MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO VILLALBA SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number B3301542
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that leads and lead test cable were bent.They were not used.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id: b3301542 (b)(6); product type: 0200-lead; product id: b31040 (b)(6); product type: 0215-screening device; implant date: n/a; explant date: n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Continuation of d10: product id: b3301542, serial# (b)(6), product type: lead.Product id: b31040, lot# 0 82n09225a, product type: screening device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
On (b)(6) 2026 an x 8 (rep): no new information.
 
Additional Manufacturer Narrative
Continuation of d10: product id b3301542 lot# serial# (b)(6), product type lead.Product id n eu_stylet_acc, serial# unknown, product type accessory product id neu_stylet_acc, serial# unknown, product type accessory.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received from rep indicating they were present at the procedure.Leads were opened and handled properly.The physician confirmed that leads were not straight on his back table while measuring the leads.
 
Additional Manufacturer Narrative
Continuation of d10: product id b3301542 lot# serial# (b)(6): product type lead product id b31040 lot# 082n09225a serial# unknown, product type screening device product id neu_stylet_acc lot# serial# unknown, product type accessory product id neu_stylet_acc lot# serial# unknown, product type accessory medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
The returned device (b3301542, s/n: (b)(6)) was subjected to a series of standard tests that include but is not limited to visual inspection and electrical testing.The returned device passed all laboratory testing, with no anomalies identified.The distal end of the lead is within the specified tolerance of 0.005 inches with the stylet fully inserted.With the stylet withdrawn, the distal end conforms to the specified diameter of ø = 0.02" as per specification.However, a slight bend was observed along the body of the lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
H11.

Brand Name
SENSIGHT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23634168
Report Number2649622-2025-33039
Device Sequence Number15775489
Product Code MHY
UDI-Device Identifier00763000426439
UDI-Public(01)00763000426439(17)271104
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB3301542
Device Catalogue NumberB3301542
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer11/24/2025
01/13/2026
02/20/2026
04/27/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date11/24/2025
01/14/2026
03/02/2026
05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."; "SEE H11...."; "SEE H11...."; "SEE H11...."; SEE H11...
Patient Age76 YR
Patient SexMale